MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ 5; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ 5; HIP INSTRUMENTS : BROACHES
Catalog Number 257000110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the spine on the broach broke off on the broach handle.All pieces were retrieved and the surgery was not delayed.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BROACH SZ 5
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7621221
Report Number1818910-2018-62758
Device Sequence Number2142211
Product Code HTQ
UDI-Device Identifier10603295142928
UDI-Public10603295142928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257000110
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1